MAUDE Adverse Event Report: K2M, INC. AN INTERBODY CONVEX; SIZE 10X22X14 MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. AN INTERBODY CONVEX; SIZE 10X22X14 MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 6101-2102814NC-G2
Medical Device Problem Codes Packaging Problem (3007); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that a sterile cascadia an interbody was noted to be the wrong size as it was being prepared on the back table during surgery.Further investigation identified that the labelling on the package indicated the device was a 10 x 28 x 14 mm interbody (6101-2102814nc-g2) while the device inside the packaging was actually a 10 x 22 x 15 mm interbody (6101-2102215nc-g2).The direct part marking on the device correctly identified the dimensions; the discrepancy was with the labels on the exterior packaging and the inner tyvek seal.The case was successfully completed following a ten-minute delay and there were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Correction to d4 (gtin/udi).
 
Event or Problem Description
 
Additional Manufacturer Narrative
An urgent medical device recall letter was sent on (b)(6) 2021 to the affected customers.The urgent medical device recall letter was sent to notify customers that the affected product has been voluntarily recalled by stryker and will be removed from their inventory by the local representative.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
AN INTERBODY CONVEX; SIZE 10X22X14 MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key11747102
Report Number3004774118-2021-00130
Device Sequence Number3856435
Product Code MAX
UDI-Device Identifier10888857160613
UDI-Public10888857160613
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6101-2102814NC-G2
Device Catalogue Number6101-2102214NC-G2
Device Lot NumberNCMR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2021
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer05/10/2021
04/28/2021
07/30/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date05/10/2021
05/14/2021
08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
87905
Patient Sequence Number1
Patient Age53 YR